# SDR WVER201409160001

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 25,008 hours, 20,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CHAFES FOUND ON LOWER EXTERNAL SKIN ALONG STRINGER 27.  AT BS 913 AND BETWEEN BS 913 AND 927.
